| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient had blurred vision.The lens was exchanged with non-company iol following the initial implant procedure.Clinical reason for explantation was needed limbal relaxing incision.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
There are two medical device reports associated with this patient.This file is for left eye.
Additional Manufacturer Narrative
Corrected information was provided in b.5.And b.7.Additional information was provided in d.9., h.3., h.6.And h.11.The lens was returned for evaluation.Solution is dried on the lens.The lens was cleaned with klrp for further evaluation.No damage is observed to the lens.A power and resolution inspection was conducted with acceptable results.Product history records were reviewed, and the documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.A power and resolution inspection was conducted with acceptable results.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company 16.5 diopter (add power +2.2/+3.2) lens was replaced with an extended depth of focus non-company lens with a diopter of 16.5.This may suggest that the replacement lens model was an improved choice for the patient's vision needs.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).